MAUDE Adverse Event Report: BIOMET 3I T3 PRO TAPERED IMPLANT 6/5MM (D) X 11.5MM (L); DENTAL IMPLANT

BIOMET 3I T3 PRO TAPERED IMPLANT 6/5MM (D) X 11.5MM (L); DENTAL IMPLANT
Catalog Number T3PT6511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Numbness (2415); Paresthesia (4421)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).B3: date of event is not provided / unknown.
 
Event or Problem Description
It was reported that the implant at tooth site #19 was removed due to patient experiencing numbness.Symptoms as a result of the event: paresthesia.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d4: additional device information d9: device availability g3: date received by manufacturer g6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) t3pt6511, (t3 pro tapered implant 6/5mm (d) x 11.5mm (l)) for evaluation.Visual evaluation was performed, the implant had signs of use.The implant was returned with no damage that would cause or contribute to the event.Measurements match drawing.Dhr review was completed for the subject lot number 2022101288.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022101288 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : medical : numbness/paresthesia.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was inadequate treatment planning and patient factors.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
Indicated nerve injury as well.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h6: adverse event problem and h10: additional narrative.Additional information updated.Indicated nerve injury as well.Zimvie received one (1) t3pt6511, (t3 pro tapered implant 6/5mm (d) x 11.5mm (l)) for evaluation.Visual evaluation was performed, the implant had signs of use.The implant was returned with no damage that would cause or contribute to the event.Measurements match drawing.Dhr review was completed for the subject lot number 2022101288.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022101288 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: medical: numbness/paresthesia.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was inadequate treatment planning and patient factors.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
T3 PRO TAPERED IMPLANT 6/5MM (D) X 11.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19759741
Report Number0001038806-2024-01520
Device Sequence Number6579674
Product Code DZE
UDI-Device Identifier00844868046820
UDI-Public(01)00844868046820(17)271107(10)2022101288
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3PT6511
Device Lot Number2022101288
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date12/13/2024
12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight77 KG
Patient EthnicityNon Hispanic